# SDR 02FDEA00035

- Difficulty date: January 8, 2002
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46871
- Aircraft time: 73,097 hours, 18,785 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 625 TO 765 UPPER CARGO DOOR FWD AND AFT DOOR JAMB STRUCTURAL DAMAGE.  REMOVED AND REPLACED DOOR PER EA 8-5330-56188.
